Kodai Mathematical Journal

Semi-invariant lightlike submanifolds of a semi-Riemannian product manifold

Mehmet Atceken and Erol Kilic

Full-text: Open access

Abstract

In this paper, we introduce a new class of lightlike submanifolds, namely, semi-invariant lightlike submanifolds of a semi-Riemannian product manifold. We investigate totally umbilical, curvature invariant lightlike submanifolds in real space forms M1(c1) × M2(c2) and discuss integrabilities of distributions on semi-Riemannian product manifold.

Article information

Source
Kodai Math. J. Volume 30, Number 3 (2007), 361-378.

Dates
First available: 1 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1193924940

Digital Object Identifier
doi:10.2996/kmj/1193924940

Mathematical Reviews number (MathSciNet)
MR2372124

Zentralblatt MATH identifier
1144.53065

Citation

Atceken, Mehmet; Kilic, Erol. Semi-invariant lightlike submanifolds of a semi-Riemannian product manifold. Kodai Mathematical Journal 30 (2007), no. 3, 361--378. doi:10.2996/kmj/1193924940. http://projecteuclid.org/euclid.kmj/1193924940.


Export citation